Back to Ask the Diabetes Team Ask the Diabetes Team

From Fort Smith, Arizona, USA:

I had been controlling my diabetes with diet and exercise until recently. Now I'm taking Glucophage XR [metformin], and I'm experiencing some serious energy effects. For the last 20 years, I've always been tired and worn down, especially after eating. Is the energy boost being caused by a side effect of the Glucophage, or is there something going on inside that I'm not aware of?


I would wonder if you aren't just feeling better in general (better glucoses, no nighttime bathroom trips, and perhaps, even some loss of weight). Keep up the good work


Original posting 7 Jan 2002
Posted to Pills for Diabetes


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:30
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.